Vol. 7, No. 3, 2014

Download this article
Download this article For screen
For printing
Recent Issues

Volume 14
Issue 6, 1671–1976
Issue 5, 1333–1669
Issue 4, 985–1332
Issue 3, 667–984
Issue 2, 323–666
Issue 1, 1–322

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
 
Other MSP Journals
Scattering for a massless critical nonlinear wave equation in two space dimensions

Martin Sack

Vol. 7 (2014), No. 3, 701–715
Abstract

We prove scattering for a massless wave equation which is critical in two space dimensions. Our method combines conformal inversion with decay estimates from Struwe’s previous work on global existence of a similar equation.

Keywords
nonlinear wave equation, energy critical, scattering theory
Mathematical Subject Classification 2010
Primary: 35L71
Secondary: 35B40
Milestones
Received: 4 June 2013
Revised: 14 February 2014
Accepted: 11 April 2014
Published: 18 June 2014
Authors
Martin Sack
Department of Mathematics
ETH Zürich
CH-8092 Zürich
Switzerland